Stability of solutions to hyperbolic systems of conservation laws

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)933-940
Number of pages8
JournalJournal of Mathematical Sciences
Volume104
Issue number2
DOIs
StatePublished - Jan 1 2001

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{64c90fd41af74a5eaf1806e1f702511e,
title = "Stability of solutions to hyperbolic systems of conservation laws",
author = "Alberto Bressan",
year = "2001",
month = "1",
day = "1",
doi = "10.1023/A:1009571007764",
language = "English (US)",
volume = "104",
pages = "933--940",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer Science and Business Media Deutschland GmbH",
number = "2",

}

Stability of solutions to hyperbolic systems of conservation laws. / Bressan, Alberto.

In: Journal of Mathematical Sciences, Vol. 104, No. 2, 01.01.2001, p. 933-940.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Stability of solutions to hyperbolic systems of conservation laws

AU - Bressan, Alberto

PY - 2001/1/1

Y1 - 2001/1/1

UR - http://www.scopus.com/inward/record.url?scp=52549099770&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=52549099770&partnerID=8YFLogxK

U2 - 10.1023/A:1009571007764

DO - 10.1023/A:1009571007764

M3 - Article

AN - SCOPUS:52549099770

VL - 104

SP - 933

EP - 940

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 2

ER -